1 doctor weighed in:

I was on a medication that could've increased my prolactin levels and thus i'm experiencing the absence of menstruation. I was on a medication that could've increased my prolactin levels and thus i'm experiencing the absence of menstruation. I've been off

1 doctor weighed in
Dr. Scott Musinski
Obstetrics & Gynecology

In brief: Sorry

Sorry to answer your question with more questions but: did you have your prolactin level tested and what was it? If it was elevated and causing suppression of ovulation, yes, you will likely begin to ovulate after discontinuation of the medication but it may take a few weeks.

In brief: Sorry

Sorry to answer your question with more questions but: did you have your prolactin level tested and what was it? If it was elevated and causing suppression of ovulation, yes, you will likely begin to ovulate after discontinuation of the medication but it may take a few weeks.
Dr. Scott Musinski
Dr. Scott Musinski
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors